# SDR DALA2018060653856

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 35,204 hours, 20,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 4c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4C MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  THE EMERGENCY LIGHT RESET, LIGHT OPS CHECKED GOOD IAW AMM 33-52-00.
